International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 12, Pages 1933-1942

Uniqueness of nonlinear differential polynomials sharing simple and double 1-points

Indrajit Lahiri and Nintu Mandal

Department of Mathematics, University of Kalyani, Kalyani 741235, West Bengal, India

Received 19 October 2004; Revised 18 March 2005

Copyright © 2005 Indrajit Lahiri and Nintu Mandal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove two theorems on the uniqueness of nonlinear differential polynomials, one of which improves a result of Fang and Hong.